Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite moments perturbations of $ y''=0$ in Banach algebras

Authors: Renato Spigler and Marco Vianello
Journal: Proc. Amer. Math. Soc. 119 (1993), 97-103
MSC: Primary 34G10; Secondary 34E05
MathSciNet review: 1181175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rigorous asymptotics for a basis of $ y'' + g(x)y = 0,\;x \in [1, + \infty )$, is derived in the framework of Banach algebras. The key assumption is $ \int_1^{ + \infty } {{x^k}} \vert\vert g(x)\vert\vert dx < \infty $ for $ k = 1$ or $ k = 2$. Such results improve and generalize previous work on linear second-order matrix differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G10, 34E05

Retrieve articles in all journals with MSC: 34G10, 34E05

Additional Information

PII: S 0002-9939(1993)1181175-2
Keywords: Abstract linear differential equations, matrix differential equations, Banach algebras, asymptotic representations
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia